Some remarks on nonlinear elliptic problems involving hardy potentials

Barbara Brandolini, Barbara Brandolini, Francisco Chiacchio, Cristina Trombetti

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this note we prove an Hardy type inequality with a remainder term, where the potential depends only on a group of variables. Such a result allows us to show the existence of entropy solutions to a class of elliptic P.D.E.'s.
Original languageEnglish
Pages (from-to)617-630
Number of pages14
JournalHouston Journal of Mathematics
Volume33
Publication statusPublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Some remarks on nonlinear elliptic problems involving hardy potentials'. Together they form a unique fingerprint.

Cite this